FDA Says TikTok's Benadryl Challenge Is Dangerous—Here's What ...

Related articles:

FDA Warns Against Dangerous TikTok Benadryl Challenge: Protect Your Health
The Food and Drug Administration (FDA) has issued a warning against a dangerous trend that has been circulating on social media platforms such as TikTok. The "Benadryl Challenge" involves taking excessive doses of the allergy medication Benadryl to induce hallucinations and a sense of euphoria. However, this challenge can have serious health consequences, including seizures, heart arrhythmias, and even death.

Parents Beware: TikTok's Benadryl Challenge Poses Serious Health Risks, FDA Says
The Benadryl Challenge, a dangerous trend that has been spreading on social media platform TikTok, has gained the attention of the Food and Drug Administration (FDA). The FDA has issued a warning to parents and caregivers about the serious health risks associated with this new challenge.

Why the TikTok Benadryl Challenge Is a Dangerous Game to Play, According to the FDA
The TikTok Benadryl Challenge is a dangerous game in which teenagers take an excessive amount of Benadryl, a commonly used antihistamine, to induce hallucinations and euphoria. TikTok, a popular video-sharing platform, has been used by many teenagers to record and share their experiences while participating in this challenge. However, this challenge has caught the attention of the Food and Drug Administration (FDA) which has warned against the dangers of this game.